Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/857
Title: Transformações lineares nos livros didáticos: uma análise em termos de registros de representação semiótica.
Authors: JAHN, A.P.
KARRER, M.
Issue Date: 2004
Journal: Educação Matemática em Revista (São Paulo)
ISSN: 1517-3941
Citation: JAHN, A.P.; KARRER, M.. Transformações lineares nos livros didáticos: uma análise em termos de registros de representação semiótica.. Educação Matemática em Revista (São Paulo), v. 17, p. 16-28, 2004.
Access Type: Acesso Restrito
URI: https://repositorio.fei.edu.br/handle/FEI/857
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.